Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
geodon, seroquel
An_251978 posted:
My husband has parkinson disease for over 8 yrs. He had three deep brain surgery. The last one he had done end up in the nursing home, but he is back home again. While he was at the facility, he was given geodon, seroquel, baclefen, and ativan. He was over drugged.
I took him to veteran hospital and let the neurologist see him and showed him what he was given at the nursing home. The neurologist was shocked and told his boss(the chief doctor), and the chief was also so shocked. They told me not gave him any more pills. They could make his parkinson worse. Some how, they are so expensive that I couldn't afford them so I didn't buy them even though the nursing home doctor gave me prescriptions for those. He hasn't taken those ever since he got home.
My husband seems still drowsy and looks like he needed a full recovery. I don't know how long long will it take to clear for those pills from his system. It is very dangerous. I am surprised he Is still alive. He is a little bit better and stronger now.

Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

Screen out people who can't seem to "get it"....
There are some people who can't or won't understand at all. My wife is bipolar, and some people are more understanding than others. We ... More
Was this Helpful?
37 of 43 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.